Search

Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)

KWD 3

Brand
NUVICARE
Category
Pain Relievers
Weight
82 g
All electronics ship with US style plugs. You may need a voltage converter or a plug adapter.
1 +

Special Features

  • TARGETED RELIEF FOR TENSION HEADACHES - Don't let the pressure and tightness in your head hold you back. With a combination of 500mg of acetaminophen and 65mg of caffeine, these tension headache pills work effectively to ease tension and give you the relief you need to power through.
  • COMPARE TO ACTIVE INGREDIENT IN EXCEDRIN - Our OTC tension headache medicine provides the same trusted active ingredients as major brands without the higher price tag. Formulated to target headaches fast with the same amount of acetaminophen (500 mg) and caffeine (65 mg).
  • ASPIRIN-FREE HEAD CARE FORMULA - No need to worry about aspirin if it's not right for you. Our aspirin-free formula delivers powerful head tension relief from tension headaches, helping you manage pain and pressure symptoms without any unnecessary ingredients.
  • FAST & EFFECTIVE RELIEF - Tension headaches can be incredibly disruptive to your day, making it hard to focus and get anything done. Which is why you need relief quickly. With our powerful dual action of acetaminophen and caffeine, Nuvicare works fast against pain to get you back on track.
  • QUALITY YOU CAN TRUST - Nuvicare Tension Headache relief caplets are produced in a GMP facility that meets stringent quality and safety standards. Count on Nuvicare for trusted, effective OTC solutions at generic value, providing the quality you deserve for your health needs.

Description

When the stress of the day builds up and leaves your head pounding, it can feel impossible to concentrate on anything else. But with fast, effective tension headache relief, you won't have to let that pain slow you down.

Introducing Nuvicare Tension Headache Relief. Our aspirin-free formula combines 500mg of acetaminophen and 65mg of caffeine to help alleviate the pressure and pain right at the source. Whether it's a busy day at work or handling the hustle at home, you'll be able to tackle your day with more clarity and comfort.

PRODUCT FEATURES:

Tension Headache Relief
Acetaminophen – 500 mg
Caffeine – 65 mg
Compare to the Active Ingredient in Excedrin*
Aspirin Free Formula
Pain Reliever / Pain Reliever Aid*

FIND RELIEF AND GET BACK TO YOUR DAY

When tension headaches hit, it can be tough to focus on anything else. Whether you're at work, managing a household, or out and about, the pain can make every task feel twice as hard. Nuvicare Tension Headache Relief is here to help you find fast, effective relief, so you can get back to feeling like yourself again.

COMPARE TO THE ACTIVE INGREDIENT IN STORE BRANDS

Why pay more for name brands when you can get the same trusted ingredients in every Nuvicare caplet? Our formula contains the same active ingredients found in tension headache pills from major pharmaceutical brands, giving you the relief you need at a family-friendly price that fits your budget.

FAST CONVENIENT RELIEF: ANYTIME, ANYWHERE

A throbbing headache… pounding in your temples… tightness in your neck… Tension headaches and their symptoms don't stick to a schedule, and neither should your relief. Keep a bottle at home, in the car, or at work for those moments when stress or tension start to build – and trust that Nuvicare has your back with fast & reliable relief.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}